JournalscmhVol. 74, No. 4pp. 642–656

On holomorphic forms on compact complex threefolds

  • Luis Paris

    Université de Bourgogne, Dijon, France
On holomorphic forms on compact complex threefolds cover
Download PDF

Abstract

We study the structure of holomorphic 1. forms on compact complex threefolds of positive algebraic dimension. We obtain a rather detailed description of integrable 1. forms. We use this result to extend Castelnuovo - De Franchis lemma (as well as Catanese's generalization) to non-Kähler threefolds.

Cite this article

Luis Paris, On holomorphic forms on compact complex threefolds. Comment. Math. Helv. 74 (1999), no. 4, pp. 642–656

DOI 10.1007/S000140050109